Optical solitons to the (n + 1)-dimensional nonlinear Schrödinger's equation with Kerr law and power law nonlinearities using two integration schemes

Inc M., Aliyu A. I., Yusuf A., BAYRAM M., Baleanu D.

Modern Physics Letters B, vol.33, no.19, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 19
  • Publication Date: 2019
  • Doi Number: 10.1142/s0217984919502245
  • Journal Name: Modern Physics Letters B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: (n + 1)-NLSE, Bernoulli sub-ODE methods, Optical solitons, undetermined coefficient
  • Istanbul Gelisim University Affiliated: Yes


© 2019 World Scientific Publishing Company.In this study, two integration techniques are employed to reach optical solitons to the (n + 1)-dimensional nonlinear Schrödinger's equation ((n + 1)-NLSE) with Kerr and power laws nonlinearities. These are the undetermined coefficient and Bernoulli sub-ODE methods. We acquired bright, dark, and periodic singular soliton solutions. The necessary conditions for the existence of these solitons are presented.